# SDR ASAA2022112640969

- Difficulty date: November 26, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,536 hours, 10,181 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: MW314
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 7,356 hours, 2,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG R/H VSV DRAIN FOUND LEAKING DURING IDLE LEAK CHECK APPROX 2 DROPS A MINUTE. GROUNDED - YES. REMOVED #2 ENGINE R/H VSV ACTUATOR PER B737-900 AMM REF 75-31-01/401. LEAK & OPS CHECKED GOOD.  ORIGINAL SUBMISSION DATE:  11/30/2022
